Some growth and ramification properties of certain integrals on algebraic manifolds

Nils Nilsson

TBD mathscidoc:1701.332223

Arkiv for Matematik, 5, (5), 463-476, 1964.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:32 uploaded by arkivadmin ] [ 479 downloads ] [ 0 comments ] [ Cited by 26 ]
@inproceedings{nils1964some,
  title={Some growth and ramification properties of certain integrals on algebraic manifolds},
  author={Nils Nilsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203432931221032},
  booktitle={Arkiv for Matematik},
  volume={5},
  number={5},
  pages={463-476},
  year={1964},
}
Nils Nilsson. Some growth and ramification properties of certain integrals on algebraic manifolds. 1964. Vol. 5. In Arkiv for Matematik. pp.463-476. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203432931221032.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved